Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Mild abdominal pain. Had blobs in stools. Why are they stringy?

Over the last week I have had mild to severe abdominal pain (mostly lower abdomen ). Last week when this first began I had a bowel movement that looked like black ink blobs in the toilet, with one blob looking like it had stringy white gum in it (I do not chew gum). Throughout the week I have had diarrhea multiple times through each day, some like pure liquid and others with substance. The night before last just out of no where I began vomitting (with no warning at all), and proceeded to vomit for about 5 minutes straight. Last night I went to the restroom to urinate and a long brown string came out of my anus . That was it, no bowel movement otherwise. This morning I woke up and went to the restroom and it was like coffee grounds, only light tan and not black or bloody in any way. Throughout this there was one night that I kept waking up with severe sharp stomach pains that led to the liquid diarrhea (night before last). I have taken Immodium, but it has not stopped the issue. My doctor can t see me immediately, should I have cause or concern to go to the ER?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  891
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Hello Brittyra,
It seems from your symptoms that you are suffering from severe gastrointestinal infection.
First of all get your stool examined for Routine/Microscopic and for Occult blood.
You should start medical treatment with antibiotic, antiamoebic, probiotic, antacid and antiemetic after consulting your doctor.
You should also take precautions in your eating habbits and eat light food till your condition improves.
Drink pure filtered water. This will help you in prevention of infection.
Thanks.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor